Close Menu

retinoic acid

Bilateral Sacroiliitis Induced by Systemic Isotretinoin Treatment

Issue: 
DOI: 
10.7727/wimj.2014.343
Pages: 
187-8

 

The Editor,

Sir,

A 32-year-old woman was admitted with inflammatory low back and hip pain for the last two weeks. In her medical history, she had been using systemic isotretinoin treatment for the last two months (first month 20 mg/d, second 30 mg/d) for acne vulgaris. On physical examination, she did not have decreased axial range of motion. Sacroiliac tests were negative. There were no enthesopathy, peripheral joint involvement, ocular findings, cutaneous lesions indicating seronegative spondyloarthritis or infection. 

Accepted: 
06 Jan, 2015
PDF Attachment: 
Journal Sections: 
e-Published: 10 Dec, 2015

Can Isotretinoin Induce Articular Symptoms in SAPHO Syndrome?

Issue: 
DOI: 
10.7727/wimj.2014.074
Pages: 
167–8
Accepted: 
30 Jun, 2014
PDF Attachment: 
Journal Sections: 
e-Published: 29 Jan, 2015
Subscribe to RSS - retinoic acid
Top of Page